# SDR ASAA11410197

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 654659237
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK TIE DOWN AT BS 727D+5 RBL 12.5 WL 156 CRACKED.  REMOVED CRACKED AFT CARGO FLOOR TRACK TIE DOWN BS 727+4 TO 747+10 RBL 12.5 WL 156 AND INSTALLED NEW TRACK PER SRM 51 40 02.
